# SDR S2YA04016

- Difficulty date: May 22, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- Engine: Pwa PT6A67D
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTED SEVERAL ELECTRICALLY RELATED ANNUNCIATORS ILLUMINATED INCLUDING THE FLIGHT DIRECTOR AND YAW DAMP.  THE CREW MADE A PRECAUTIONARY AIR-TURN-BACK.  MX INSPECTED THE SYSTEM INCLUDING REMOVAL, INSPECTION AND REINSTALL OF BOTH FYD-65 YAW DAMP COMPUTERS.  MX WAS NOT ABLE TO DUPLICATE THE PROBLEM OR FIND ANY DISCREPANCIES.  AFTER A DELAY THE AC CONTINUED ON FLIGHT, WITH NO FURTHER DEFECTS. (K)
